U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 26-year-old female asked:

i ve been taking sertraline 100mg for several months but in the past 3 weeks have been extremely tired and having night sweats having to change clothe?

2 doctor answers4 doctors weighed in
Dr. Michael Dansie
Family Medicine 16 years experience
See your doctor: Sertraline is an antidepressant. If you are having concerns about this medication, i would suggest you bring it up with your prescribing physician. It is appropriate that you discuss side effects with them.
Dr. Pamela Pappas
Psychiatry 42 years experience
Sertraline : Sertraline can cause both fatigue and sweating. Please speak with your prescribing physician about these issues -- may need to adjust dose or change medication so you feel better. Good luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 6, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.